Jump to content

Blurred vision. Help


[Os...]

Recommended Posts

Hello. About two weeks ago I stopped taking clonazepam 0.25. I also went from taking 1 mg of lorazepam to 0.50. After two days I noticed that my vision has become more blurred. Especially in the left eye. Anyone else with this symptom? Any advice?. Sorry if there are mistakes, English is not my language.

Thank you

Link to comment
Share on other sites

Hello OscarStrong, welcome to BenzoBuddies,

 

Just to be clear, did you taper the .25 or did you stop it cold turkey, and did you reduce .5 mg Lorazepam at the same time?  We typically recommend reducing your dose by about 5-10% every couple of weeks depending on your symptoms, this is important in order to remain functional.

 

Many members have mentioned vision problems and it can happen to one eye or the other, just as they experience symptoms on one side of the body or the other.  It's best to get this checked out by your doctor but if they can't pinpoint the problem then it's most likely a withdrawal symptom.

 

I'll provide some links to get you started but please let us know if you stopped cold turkey, and if you made a 50%% reduction to your Ativan dose.

 

Pamster

 

The Ashton Manual Chapter 3 will list your symptoms.

 

Planning Your Withdrawal (Taper)

 

Withdrawal Support (during your taper)

 

Link to comment
Share on other sites

Now I think I've done wrong. I had no idea of the correct reduction percentages.

I did quit clonazepam cold turkey and cut lorazepam to half the dose.

clonazepam 0.25 to 0

lorazepam 1 to 0.5

 

 

Link to comment
Share on other sites

Some can stop taking these drugs with little to no difficulty, if your vision problems are your only symptom then you may be one of them, are you experiencing any other strange symptoms?
Link to comment
Share on other sites

×
×
  • Create New...